JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 2, Article 40
Convexity of the Zero-Balanced Gaussian Hypergeometric Functions with Respect to Hölder Means

    Authors: Árpád Baricz,  
    Keywords: Multiplicatively convexity, Log-convexity, Hypergeometric functions, Hölder means.  
    Date Received: 18/04/07  
    Date Accepted: 26/05/07  
    Subject Codes:

33C05, 26E60.

    Editors: Constantin P. Niculescu,  

In this note we investigate the convexity of zero-balanced Gaussian hypergeometric functions and general power series with respect to Hölder means.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login